American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(14L05) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 10 of 10 found      Go to page: 1

[1] Oleg Demchenko and Alexander Gurevich. Reciprocity laws through formal groups. Proc. Amer. Math. Soc. 141 (2013) 1591-1596.
Abstract, references, and article information   
View Article: PDF

[2] Tyler Lawson. Realizability of the Adams-Novikov spectral sequence for formal $A$-modules. Proc. Amer. Math. Soc. 135 (2007) 883-890. MR 2262886.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] Hirofumi Nakai and Douglas C. Ravenel. The first cohomology group of the generalized Morava stabilizer algebra. Proc. Amer. Math. Soc. 131 (2003) 1629-1639. MR 1950296.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Hua-Chieh Li. When is a $p$-adic power series an endomorphism of a formal group?. Proc. Amer. Math. Soc. 124 (1996) 2325-2329. MR 1322933.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Donald M. Davis. Divisibility of generalized exponential and logarithmic coefficients . Proc. Amer. Math. Soc. 109 (1990) 553-558. MR 1013968.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Karl Zimmermann. Galois endomorphisms of the torsion subgroup of one-parameter generic formal groups . Proc. Amer. Math. Soc. 102 (1988) 22-24. MR 915708.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Ehud de Shalit. Relative Lubin-Tate groups . Proc. Amer. Math. Soc. 95 (1985) 1-4. MR 796434.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Kenneth Newman and Moss E. Sweedler. A realization of the additive Witt group . Proc. Amer. Math. Soc. 76 (1979) 39-42. MR 534386.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Jonathan Lubin. Entireness of the endomorphism rings of one-dimensional formal groups . Proc. Amer. Math. Soc. 52 (1975) 8-10. MR 0374154.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] William C. Waterhouse. The heights of formal $A$-modules . Proc. Amer. Math. Soc. 46 (1974) 332-334. MR 0347837.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 10 of 10 found      Go to page: 1